# SDR SIMA20141210010

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 30,012 hours, 21,488 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Unknown
- Condition: Malfunctioned
- Location: Gpws
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPWS WENT CRAZY ON TO.  FOUND NO MDC MSGS DISPLAYED.  NO EICAS MSGS DISPLAYED.  PERFORMED OPERATIONAL TEST OF EGPWS IAW AMM CHAPTER 34-42-01.  OPERATIONS CHECKED GOOD.
